# SDR CALA2021051700661

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 63,688 hours, 27,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H FR68, DOOR STOP FITTING #1, LOWER I/B HOLE CRACKED IN AREA 2 DURING THE ACCOMPLISHMENT OF EA5340-01724 OPS 002, REV C. REF PEMCO NR.10814.0244 OVERSIZED THE #1 DOOR STOP FITTING LWR I/B HOLE D1 AT R/H FR68 CONCENTRICALLY TO .3890(AREA 2), OVERSIZED HOLE D1 ECCENTRICALLY TO .4970, HOLE D1=.4970(12.62MM), FABBED FREEZE PLUG & INSTALLED REPAIR PART R5342079920101, ACCOMP''D REPAIR OF FR68 R/H #1 DOOR STOP IAW A320 SRM 53-41-12-300-008 AND SRM 53-41-12-300-011. REPAIR REQ''S HFEC RELEVANT FOR EITHER INSPECTION REQUIREMENT PER SRI SUBSEQUENT INSP AT 5800FC INTERVALS, FLIGHT HOURS NOT INSP AT THRESHOLD OF 19500FC FROM REPAIR EMBODIMENT, 53-41-12-205-010 FIGURE 001, TABLE 006, SHT 7 DIP 53-DIP NEEDS UPDATE FOR D2 DIMENSION AND REPAIR PART SRM 53-41-12-300-011, FIGURE 8. PN# R5342079920101, M&E# 31-5341-3-0041, SPLICE, FR68,RH WAS INSTALLED DUE TO REWORK AND BUSH OF HOLE D1, HOLE D1 BUSH DRILLED AND REAMED TO .281 FINAL SIZE HOLE D2 =.281, HOLE D3 = .281, HOLE D4 = .281 D1 ECCENTRICALLY TO .4970, HOLE D1=.4970(12.62MM), R/H FR68 CONCENTRICALLY TO .3890(AREA 2), OVERSIZED HOLE OVERSIZED THE #1 DOOR STOP FITTING LWR I/B HOLE D1 AT FABBED FREEZE PLUG & INSTALLED REPAIR PART R5342079920101, ACCOMP''D REPAIR OF FR68 R/H #1 DOOR STOP IAW A320 SRM 53-41-12-300-008 AND SRM 53-41-12-300-011. REPAIR REQ''S HFEC RELEVANT FOR EITHER INSPECTION REQUIREMENT PER SRI SUBSEQUENT INSP AT 5800FC INTERVALS, FLIGHT HOURS NOT INSP AT THRESHOLD OF 19500FC FROM REPAIR EMBODIMENT, 53-41
